Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 281, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2009, 6:39 PM CDT for 8 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas. It was in force for 66 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 10, 2009, 7:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:39 PM CDT | TSTM WND DMG | 4 W Sallisaw, OK | TREES AND POWERLINES DOWN. |
| Jun 10, 6:50 PM CDT | TSTM WND DMG | E Sallisaw, OK | LARGE TREES DOWN. |
| Jun 10, 6:50 PM CDT | TSTM WND DMG | S Mc Key, OK | LARGE TREES DOWN. |
| Jun 10, 6:56 PM CDT | TSTM WND GST 60 | 3 E Panama, OK | |
| Jun 10, 7:00 PM CDT | TSTM WND DMG | 8 Ene Marble City, OK | TREE ON HOME. |
| Jun 10, 7:00 PM CDT | TSTM WND DMG | Pocola, OK | TREES DOWN. |
| Jun 10, 7:00 PM CDT | TSTM WND GST 59 | N Lavaca, AR | |
| Jun 10, 7:12 PM CDT | TSTM WND DMG | 1 Nw Sallisaw, OK | BARN LEVELED. |
| Jun 10, 7:20 PM CDT | TSTM WND DMG | 2 Ne Rudy, AR | TREES DOWN ON ROAD. |
| Jun 10, 7:20 PM CDT | TSTM WND DMG | E Van Buren, AR | TREES DOWN IN ROAD. |
| Jun 10, 7:20 PM CDT | TSTM WND GST 59 | E Van Buren, AR | |
| Jun 10, 7:28 PM CDT | TSTM WND GST 60 | S Alma, AR | |
| Jun 10, 7:32 PM CDT | TSTM WND DMG | S Fort Smith, AR | NUMEROUS POWERLINES DOWN ON CARS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102339
SVRTSA
ARC033-131-143-OKC001-021-061-077-079-101-127-135-110045-
/O.NEW.KTSA.SV.W.0281.090610T2339Z-090611T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 745 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT STRAIGHT
LINE WINDS OF 80 TO 100 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE CITY TO GANS TO BENGAL...MOVING EAST AT 50
MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GANS...
MARBLE CITY...PANAMA...WHITESBORO...BUNCH...SPIRO...BRUSHY...
MULDROW...WISTER...POTEAU...ROLAND...POCOLA...ARKOMA...HOWE...
CAMERON...MOFFETT...BONANZA...HEAVENER...FORT SMITH...HACKETT...
SHORT...BARLING...JENNY LIND...VAN BUREN...EXCELSIOR...FIGURE
FIVE...NATURAL DAM...MIDLAND...HARTFORD...GREENWOOD...LEE CREEK...
CEDARVILLE...LAVACA...RUDY...BLOOMER...BURNVILLE...HUNTINGTON...
MANSFIELD...ALMA...BLACKBURN...CHESTER...MOUNTAINBURG AND DYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3514 9410 3507 9423 3496 9423 3495 9437
3492 9444 3471 9445 3466 9548 3533 9524
3566 9509 3584 9417
TIME...MOT...LOC 2339Z 270DEG 42KT 3558 9489 3532 9470
3482 9499
$$3 follow-up statements
000
WWUS54 KTSA 110003
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT WED JUN 10 2009
ARC033-131-143-OKC001-021-061-077-079-101-127-135-110045-
/O.CON.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-MUSKOGEE OK-ADAIR OK-
CHEROKEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PUSHMATAHA OK-
LATIMER OK-
703 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR LATIMER...NORTHEASTERN PUSHMATAHA...LE FLORE...HASKELL...
SEQUOYAH...SOUTHEASTERN CHEROKEE...SOUTHERN ADAIR...SOUTHEASTERN
MUSKOGEE...CRAWFORD...SEBASTIAN AND SOUTHWESTERN WASHINGTON
COUNTIES...
AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT
STRAIGHT LINE WINDS TO 90 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOX TO BRUSHY TO SCULLYVILLE TO
WISTER TO 6 MILES NORTHEAST OF YANUSH...MOVING NORTHEAST AT 50 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 80 WIND
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
SCULLYVILLE...SHADY POINT...COTTONWOOD...BUNCH...ROLAND...BRADEN...
TALIHINA...ARKOMA...MOFFETT...MILL CREEK...SHORT...BENGAL...DORA...
LEE CREEK...RUDY...FIGURE FIVE...DYER...FURRY...SHIBLEY...KIBLER...
CHESTER...NATURAL DAM...CEDARVILLE...ALMA...VAN BUREN...
MOUNTAINBURG...BLACKBURN...CENTRAL CITY...BLOOMER...RYE HILL...JENNY
LIND...BONANZA...MANSFIELD...EXCELSIOR...JENSON...BURNVILLE...
WITCHERVILLE...DAYTON...MIDLAND...HUNTINGTON...ARKOLA...LAVACA...
BARLING...GREENWOOD...HACKETT...HARTFORD...FORT SMITH...ODELL...
CONCORD...UNIONTOWN...PATTERSON...MILLTOWN...CROSSROADS...LIBERTY...
POCOLA...ROCK ISLAND...CAMERON...WISTER...HOWE...HEAVENER...
SUMMERFIELD...HODGEN...WHITESBORO AND POTEAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3514 9410 3507 9423 3496 9423 3495 9437
3492 9444 3471 9445 3466 9548 3498 9537
3547 9518 3566 9509 3584 9417
TIME...MOT...LOC 0002Z 244DEG 45KT 3569 9496 3555 9466
3527 9458 3500 9479 3478 9523
$$000
WWUS54 KTSA 110029
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT WED JUN 10 2009
OKC021-061-077-101-127-110038-
/O.CAN.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
MUSKOGEE OK-CHEROKEE OK-HASKELL OK-PUSHMATAHA OK-LATIMER OK-
729 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR LATIMER...NORTHEASTERN
PUSHMATAHA...HASKELL...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN
MUSKOGEE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED EAST.
LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
3469 9505 3486 9505 3487 9500 3495 9499
3496 9492 3521 9493 3522 9481 3571 9481
3584 9417 3515 9410
TIME...MOT...LOC 0028Z 244DEG 45KT 3573 9448 3561 9419
3537 9416 3508 9454 3479 9488
$$
ARC033-131-143-OKC001-079-135-110045-
/O.CON.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
LE FLORE OK-
729 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR LE FLORE...EASTERN SEQUOYAH...SOUTHERN ADAIR...CRAWFORD...
SEBASTIAN AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ODELL TO MOUNTAINBURG TO LAVACA TO CAMERON TO 7 MILES NORTH OF
WHITESBORO...MOVING NORTHEAST AT 50 MPH.
THE STRONGEST STORMS WERE OVER CRAWFORD AND SEBASTIAN COUNTIES.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEE CREEK...
DYER...MOUNTAINBURG...ODELL...LAVACA...CHESTER...HOWE...EXCELSIOR...
HODGEN...BLOOMER...MANSFIELD...BURNVILLE...WITCHERVILLE...DAYTON...
MIDLAND...HUNTINGTON...ARKOLA...GREENWOOD...HARTFORD...PATTERSON...
MILLTOWN...CROSSROADS...LIBERTY...HEAVENER AND BLACKBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
3469 9505 3486 9505 3487 9500 3495 9499
3496 9492 3521 9493 3522 9481 3571 9481
3584 9417 3515 9410
TIME...MOT...LOC 0028Z 244DEG 45KT 3573 9448 3561 9419
3537 9416 3508 9454 3479 9488
$$000
WWUS54 KTSA 110042
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT WED JUN 10 2009
ARC033-131-143-OKC001-079-135-110049-
/O.EXP.KTSA.SV.W.0281.000000T0000Z-090611T0045Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
LE FLORE OK-
742 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...EASTERN SEQUOYAH...
SOUTHERN ADAIR...CRAWFORD...SEBASTIAN AND SOUTHWESTERN WASHINGTON
COUNTIES EXPIRES AT 745 PM CDT...
HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS
LINE OF SEVERE THUNDERSTORMS AS IT CONTINUES MOVING EAST INTO
WASHINGTON...MADISON...AND FRANKLIN COUNTIES.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE ACROSS SOUTHERN
LE FLORE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3507 9423 3496 9423 3492 9444 3471 9445
3469 9505 3486 9505 3487 9500 3495 9499
3496 9492 3521 9493 3522 9481 3571 9481
3584 9417 3515 9410
TIME...MOT...LOC 0039Z 244DEG 45KT 3579 9433 3567 9404
3543 9401 3514 9439 3485 9474
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:35 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 10, 6:35 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT WED JUN 10 2009 ...AVIATION... .DISCUSSION... LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS WILL IMPACT THE KFSM TAF SITE BETWEEN 0000Z-0030Z. NORTHERN END OF THUNDERSTORMS WILL ALSO MOVE INTO THE KFYV/KXNA TAF SITES THROUGH ABOUT 00Z-004Z. MVFR CIGS MAY PERSIST FOR A FEW HOURS AFTER THE THUNDERSTORMS MOVE EAST OF THE REGION LATE THIS EVENING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT WED JUN 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT WED JUN 10 2009 ...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING AND OVERNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT. A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER GROUPS HAVE BEEN ACTIVATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE REMAINS IN PLACE. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE THUNDERSTORMS TODAY THROUGH FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 10, 5:21 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009
OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA
AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH. THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.
LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509Local storm report, Jun 10, 5:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG ASHLAND 34.77N 96.07W
06/10/2009 PITTSBURG OK CO-OP OBSERVER
LARGE TREE DOWN
&&
MATLocal storm report, Jun 10, 5:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST N EUFAULA 35.29N 95.58W
06/10/2009 E60 MPH MCINTOSH OK EMERGENCY MNGR
SPOTTER REPORTED 60 MPH GUST NEAR TEXANNA ROAD AND
HIGHWAY 69
&&
MATLocal storm report, Jun 10, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST KINTA 35.12N 95.24W
06/10/2009 E70.00 MPH HASKELL OK FIRE DEPT/RESCUE
TWO LARGE TREES DOWN. BOAT IN YARD FLIPPED AND LANDED AN
UNKNOWN DISTANCE IN ANOTHER YARD.
&&
MATLocal storm report, Jun 10, 6:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 NW ENTERPRISE 35.26N 95.42W
06/10/2009 HASKELL OK LAW ENFORCEMENT
HASKELL CO.DEPUTY REPORTED BRIEF TOUCHDOWN OF TORNADO
&&
MATSpecial weather statement, Jun 10, 6:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT WED JUN 10 2009
ARZ010-019-029-OKZ069-072-076-110000-
ADAIR OK-CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
631 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 624 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JUST SOUTH OF MUSKOGEE TO STIGLER TO WILBURTON.
THIS LINE OF STORMS HAS PRODUCED WIND GUSTS TO 70 MPH...WITH TREES
AND POWER LINES DOWN.
IF THIS LINE CONTINUES...IT WILL REACH THE OKLAHOMA AND ARKANSAS
STATE LINE SOON AFTER 7 PM. PERSONS EAST OF THIS LINE OF STORMS
SHOULD PREPARE FOR THE STRONG WINDS WITH THIS LINE OF STORMS.
AT THIS TIME...A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED
FOR THE AREAS FROM SOUTHERN PORTIONS OF ADAIR AND WASHINGTON
COUNTIES...SOUTHWARD THROUGH FORT SMITH INTO SOUTHERN SEBASTIAN AND
SOUTHERN LEFLORE COUNTIES.
LAT...LON 3566 9400 3565 9408 3558 9408 3558 9403
3510 9416 3507 9423 3496 9422 3490 9478
3536 9463 3571 9481 3592 9394
TIME...MOT...LOC 2324Z 243DEG 53KT 3567 9502 3522 9500
3481 9524The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| Jun 9, 8:18 PM CDT | Special Weather Statement | TSA | Osage | 27 min |
| Jun 9, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| Jun 9, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 66 min |
| Jun 9, 9:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 40 min |
| Jun 9, 9:09 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Jun 9, 9:25 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 65 min |
| Jun 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 60 min |
| Jun 9, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 55 min |
| Jun 10, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 37 min |
| Jun 10, 3:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Jun 10, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 38 min |
| Jun 10, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 47 min |
| Jun 10, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 71 min |
| Jun 10, 5:21 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Jun 10, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 67 min |
| Jun 10, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 56 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | TSA | Haskell, Sequoyah | 28 min |
| Jun 10, 6:47 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 28 min |
| Jun 9, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 60 min |
| Jun 9, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 59 min |
| Jun 9, 11:24 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Jun 9, 11:37 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 36 min |
| Jun 9, 11:45 PM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Jun 9, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 26 min |
| Jun 10, 12:22 AM CDT | Special Weather Statement | TSA | Madison, Washington | 23 min |
| Jun 10, 1:26 AM CDT | Special Weather Statement | TSA | Madison | 34 min |
| Jun 10, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
| Jun 10, 6:31 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.